# SDR UPS09854410

- Difficulty date: January 10, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EXTERNAL SKIN LT SIDE CRACK AT FS 35 UPPER FORWARD CORNER OF FREON DOOR.  REPAIRED DOUBLER 53-02-00 FIG 013 SH 3.
